# SDR SWAA2021101529320

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 50,202 hours, 32,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Rh Overwing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EXIT LOWER FORWARD EMERGENCY EXIT LIGHT LENS MISSING. ; / [01] INSTALLED LENS PER AMM 33-51-01
